Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

8 mo old, recently recieved shots, acting strange, normal?

This is her second time recieving shots. The first time she recieved the rotovirus vaccine and contracted diarrhea for two months straight and broke out in hives. Although I was hesitant to recieve vaccinations, ( due to the debate of whether it can cause autisim or not ), her doctor assured me there is no medical records proving that vaccinations cause autisim. So I went ahead and let her recieve Hep B and a flu shot.
Now, again, she is acting strange. Grumpy, unsatisfiable, waking up screaming, I dont know what to do. I guess my question is, has anyone else experienced problems/side effects to getting shots? Is this just a normal thing?

 
stenhouse_baby

Asked by stenhouse_baby at 6:22 PM on Jan. 12, 2010 in Babies (0-12 months)

Level 15 (2,255 Credits)
This question is closed.
Answers (11)
  • autism is not the only thing to worry about. I think you should report this as a vaccine injury (both instances) and i think yo should think long and hard and do tons of research before considering another vaccine. look at the ingredients of the vaccines...fermeldahyde, aluminum, spermacide...IMO, if you wouldn't drink the contents, then you shouldn't inject them into your babies blood. Your baby could be allergic to any of the ingredients in the vaccines, and there could be a cumulative effect, so each vaccine could be harder and harder on your baby.
    Good Luck to you, and i truly hope your baby is feeling better soon! Hopefully this is nothing...
    happy2bmom25

    Answer by happy2bmom25 at 8:53 PM on Jan. 12, 2010

  • I hope that you have been insisting that the doctor report these vaccine injuries.
    rkoloms

    Answer by rkoloms at 6:26 PM on Jan. 12, 2010

  • If she had diarrhea for that long and hives and is acting strange again then no it really isn't normal. When my son had his shots he was a bit more cranky than usual and a tad bit feverish for the rest of the day and fine by morning. Her reactions sound strange. I would call your doctor and see what they say and if they say it's normal then I would get a second opinion because no baby should have to feel that way. Good luck and I hope your little one feels better soon!!
    Peekalou

    Answer by Peekalou at 6:27 PM on Jan. 12, 2010

  • Dr. are liers, it's there job to say that vax will not couse autism and etc. etc.

    My cousins little boy was fine until he got one of his shots and right after that he started acting weird, unresponsive so she went and got a second opinion and he was diagnosed with autism.

    I suggest you get a second opinion
    looovemybabies

    Answer by looovemybabies at 6:32 PM on Jan. 12, 2010

  • our baby died days after his...be careful with vaccines. Keep a close eye on her and I agree second and maybe a third opinion may be needed.

    A doctor who denies that there are risks with vaccines, is a liar and should not be trusted to care for your child.
    babycakes254

    Answer by babycakes254 at 6:35 PM on Jan. 12, 2010

  • Just couple of weeks ago I went to see my 13 month olds pedi about constipation, I made a choice not to give my two boys sesonal flue vax or the h1n1 vax, but they are up to date with every other vax, well operantley it pist off the pedi that I don't want to give them the flu and the h1n1 vax, he yelled at me and I mean yelled at me screaming calling me a bad mother and saying that he would understand if I was a teen mom but I'm more of his age group (he is 65 and I'm 28) and that I should be smart enough not to read into all the media and internet bullcrap and I have to vax them with the flu and h1n1, and if I don't that makes me a bad and uncarring mother, and that I should take his opinion cuz HE is the DR. and he know better, I was so shocked that I was driving away from the office I still couldn't put it all togher as to what the heck happend.

    I really don't care what he thinks I'm not giving my kids the flu or h1n1vax
    looovemybabies

    Answer by looovemybabies at 6:41 PM on Jan. 12, 2010

  • My daughter did not have any obvious reactions to the vaccinations, but still got autism. I did not vaccinate from 1 until 7 and then gave her one shot at a time with 2 months in between. She is 8 now and has not had any additional problems. I will not give her flu shots though.
    jthor

    Answer by jthor at 7:11 PM on Jan. 12, 2010

  • Your child should NOT be waking up screaming. It's normal to cry and turn red immediately after a shot, but be consolable. The vaccination site might be a bit red and warm to the touch. A child that is waking up screaming is voicing a complaint. I would be paying a visit to the ER. Make sure you bring documentation regarding when and what vaccines your child received.
    DawnA72

    Answer by DawnA72 at 7:14 PM on Jan. 12, 2010

  • NO, it isn't normal. I held my son for hours after his DPT. He went in a normal 5 month old. He came out with sensory issues, muscle tone issues. Suspected brain damage. :(
    Anonymous

    Answer by Anonymous at 10:10 PM on Jan. 12, 2010

  • oh my god. Im totally freaked out now. Should I take her to the hospital? she is puffy and acting strange
    stenhouse_baby

    Answer by stenhouse_baby at 10:29 PM on Jan. 12, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN